Attainable sets of quasiconcave markets

Robert James Weber*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The union of any finite collection of corners is the attainable set of a market with continuous, monotone increasing, quasiconcave utility functions. It follows that the attainable sets of such markets are dense in the collection of attainable sets of markets with utility functions restricted only to being upper-semicontinuous and lower-bounded.

Original languageEnglish (US)
Pages (from-to)104-111
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - May 1977


  • Attainable sets
  • Gametype sets
  • Market games
  • Pareto sets
  • Quasiconcave utility functions

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Attainable sets of quasiconcave markets'. Together they form a unique fingerprint.

Cite this